# SDR YV3R2019012200025

- Difficulty date: February 15, 2019
- Submitted: February 23, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N950HT
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11326
- Aircraft time: 1,448 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 6089
- Condition: Binding
- Location: Cockpit
- Part time: 1 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED NEEDLES WERE HANGING-UP BELOW 70%.
